| Model Number |
02.12.0412FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
01/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 january 2025.Lot 1907971: (b)(4) items manufactured and released on 15-oct-2019.Expiration date: 2024-09-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.The surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At about 4 years 8 months after the primary, the patient came in reporting instability due to laxity and the cause is unknown.The surgeon revised the poly (12 to 17 mm) and resurfaced the patient's natural patella.The surgery was completed successfully.